• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Magnesium causing migraines

magnesium migraine chelated

  • Please log in to reply
No replies to this topic

#1 Clavius

  • Guest
  • 58 posts
  • 4
  • Location:Netherlands
  • NO

Posted 05 January 2021 - 03:44 PM


I have ADHD and I have been told that we always have a magnesium deficiency. That's why I've been supplementing it. First I tried a magnesium oxide. My bowels did not agree with that. So, I ended up using Solgar's chelated magnesium. (Magnesium bisblycinate) But this is giving me migraines for the first time in my life. About two hours after I ingest the supplement I start seeing colorful arches. These last 15 minutes, then when the arches go away I get a headache. I am quite sure that it's the magnesium, because when I skip the supplement it doesn't happen. But it happens 100% of the times that I do take it.

 

What does this mean?







Also tagged with one or more of these keywords: magnesium, migraine, chelated

1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users